# SDR SWAA2021080545962

- Difficulty date: April 29, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FLOOR PANEL AT SEAT ROW 13 IS MAKING POPPING SOUND WHEN WALKED UPON. / REPAIRED CENTER ISLE FLOOR PANEL POPPING PER AMM 25-27-15-000-801; AMM 53-21-00-000-801; AMM 53-21-00-400-801; AND AMM 25-27-15-400-801 57600U 29APR20
